# SDR AALA202409092734

- Difficulty date: August 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 36,065 hours, 15,395 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 149A510015
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT LAVATORY MOUNT FITTING AT STA 947, LBL 24. REPLACED LAVATORY MOUNT FITTING PER AARD 51-00-05-1.
